American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Claudia Chaio. Problems solved by using degrees of irreducible morphisms. Contemporary Mathematics 607 (2014) 179-203.
Book volume table of contents   
View Article: PDF

[2] Otto Kerner. More Representations of Wild Quivers. Contemporary Mathematics 607 (2014) 35-55.
Book volume table of contents   
View Article: PDF

[3] José A. de la Peña and Andrzej Skowroński. Algebras whose Tits form accepts a maximal omnipresent root. Trans. Amer. Math. Soc. 366 (2014) 395-417.
Abstract, references, and article information   
View Article: PDF

[4] Hiroyuki Minamoto. A note on dimension of triangulated categories. Proc. Amer. Math. Soc. 141 (2013) 4209-4214.
Abstract, references, and article information   
View Article: PDF

[5] Naoya Hiramatsu and Yuji Yoshino. Examples of degenerations of Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 2275-2288.
Abstract, references, and article information   
View Article: PDF

[6] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[7] Lesya Bodnarchuk, Yuriy Drozd and Gert-Martin Greuel. Simple vector bundles on plane degenerations of an elliptic curve. Trans. Amer. Math. Soc. 364 (2012) 137-174. MR 2833580.
Abstract, references, and article information   
View Article: PDF

[8] José A. de la Peña and Andrzej Skowroński. Algebras with cycle-finite Galois coverings. Trans. Amer. Math. Soc. 363 (2011) 4309-4336. MR 2792989.
Abstract, references, and article information   
View Article: PDF

[9] Patrick Le Meur. Topological invariants of piecewise hereditary algebras. Trans. Amer. Math. Soc. 363 (2011) 2143-2170. MR 2746678.
Abstract, references, and article information   
View Article: PDF

[10] Jan Stovícek. Telescope conjecture, idempotent ideals, and the transfinite radical. Trans. Amer. Math. Soc. 362 (2010) 1475-1489. MR 2563737.
Abstract, references, and article information   
View Article: PDF

[11] Noyan Er. Rings whose modules are direct sums of extending modules. Proc. Amer. Math. Soc. 137 (2009) 2265-2271. MR 2495259.
Abstract, references, and article information   
View Article: PDF

[12] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Birge Huisgen-Zimmermann. Classifying representations by way of Grassmannians. Trans. Amer. Math. Soc. 359 (2007) 2687-2719. MR 2286052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lee Klingler and Lawrence S. Levy. Representation type of commutative Noetherian rings. III. Global wildness and tameness. Memoirs of the AMS 176 (2005) MR 2147090.
Book volume table of contents   

[17] Edward L. Green, Nicole Snashall and Øyvind Solberg. The Hochschild cohomology ring of a selfinjective algebra of finite representation type. Proc. Amer. Math. Soc. 131 (2003) 3387-3393. MR 1990627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lyudmila Turowska. On the complexity of the description of $*$-algebra representations by unbounded operators. Proc. Amer. Math. Soc. 130 (2002) 3051-3065. MR 1908930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Karin Erdmann and Daniel K. Nakano. Representation type of Hecke algebras of type $A$. Trans. Amer. Math. Soc. 354 (2002) 275-285. MR 1859276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Karin Erdmann and Daniel K. Nakano. Representation type of $q$-Schur algebras. Trans. Amer. Math. Soc. 353 (2001) 4729-4756. MR 1852080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Klaus Bongartz and Birge Huisgen-Zimmermann. Varieties of uniserial representations IV. Kinship to geometric quotients. Trans. Amer. Math. Soc. 353 (2001) 2091-2113. MR 1813609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pu Zhang. Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001) 1221-1249. MR 1707704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bangming Deng and Bin Zhu. On $\Delta $--good module categories without short cycles. Proc. Amer. Math. Soc. 129 (2001) 69-77. MR 1694857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel Simson. A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders. Trans. Amer. Math. Soc. 352 (2000) 4843-4875. MR 1695036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stanislaw Kasjan. Auslander-Reiten sequences under base field extension. Proc. Amer. Math. Soc. 128 (2000) 2885-2896. MR 1670379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stanislav Krugliak and Yurii Samoilenko. On the complexity of description of representations of $*$-algebras generated by idempotents. Proc. Amer. Math. Soc. 128 (2000) 1655-1664. MR 1636978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ibrahim Assem, Dieter Happel and Sonia Trepode. Tilting up iterated tilted algebras. Proc. Amer. Math. Soc. 128 (2000) 2223-2232. MR 1653413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. A. de la Peña and M. Takane. On the number of terms in the middle of almost split sequences over tame algebras. Trans. Amer. Math. Soc. 351 (1999) 3857-3868. MR 1467463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andrzej Skowronski. On the structure of periodic modules over tame algebras. Proc. Amer. Math. Soc. 127 (1999) 1941-1949. MR 1600141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2